# SDR TWAA9906310

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Bs 1421
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND A .1875 IN CRACK AT THE RT FWD DORSAL FIN ATTACH ANGLE AT STA 1421.  REMOVED AND REPLACED ATTACH ANGLE PER SERVICE BULLETIN 53-223 PER MD9-AD-13.
